advertisement
Question
Posted by: Vanessa | 2009/12/14

Erection problem

My bf is 48 I am 44, we started dating about 4 months ago and have decided to have a sexual relationship after knowing each other for 3 months. We now seem to have a problem as when we would like to make love, his penis either does not want to come up or when it does, it does not stay up for long. My bf sometimes does not sleep much and often takes red bull. Does red bull and lack of sleep play a part in him not maintaining an erection? In general, is red bull ideal for a man his age?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Whilst I'm not aware of red bull specifically having this impact, the lifestyle of little sleep could well do. Sometimes red bull goes with other stimulants/substances which may also effect sexual functioning! Whenever there is difficulty with erection (ED) I ALWAYS advise the person to have a physical check up first, because ED can be a warning sign of really serious health conditions like diabetes, hypertension or cardiovascular disease! He needs to see a medical doctor and have this checked out. Why not offer to go with him?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2009/12/15

Whilst I'm not aware of red bull specifically having this impact, the lifestyle of little sleep could well do. Sometimes red bull goes with other stimulants/substances which may also effect sexual functioning! Whenever there is difficulty with erection (ED) I ALWAYS advise the person to have a physical check up first, because ED can be a warning sign of really serious health conditions like diabetes, hypertension or cardiovascular disease! He needs to see a medical doctor and have this checked out. Why not offer to go with him?

Reply to Sexologist
Posted by: XXX | 2009/12/14

I doubt whether Red Bull plays a role in his lack of erection problem,it will though cause sleep problems.
His problem could be related to certain anti depressants meds and/or stress,alcohol,drugs etc.If it is none of these then he should go see a dr,there are remedies out there.

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement